This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 24 year old male. I was prescribed antibiotics and Prednisone pills and was given a Prednisone shot at an urgent care center for a bad allergic reaction/rash on my ankles that were caused by insect bites while I was in Costa Rica. Right as I was going off the prescriptions, I noticed a sudden decrease in the intensity of my orgasms. One day, things were normal, and then the next I noticed it immediately. There isn't any feeling coming from between my legs (prostate region possibly?), the muscles don't seem to contract without conscious effort, and there is hardly any feeling from the orgasm. Afterwards, the muscles in the region don't feel tired like they used to and it basically feels like nothing happened. This occurred about a month and a half ago and I was hoping things would improve but they haven't. I haven't had problems with becoming aroused, but orgasms have been highly disappointing. Could the steroids have caused this? What can I do to get things back to normal?
Sudden decrease in orgasm intensity is less likely to be caused by oral steroids. Medicines used in the treatment of various disorders like depression, anxiety, hypertension etc. may cause decreased libido but less likely for steroids to do so. Physical problems like Diabetes, Neuropathy etc. may too cause a decrease in a man’s libido. An evaluation from your family doctor is best to confirm the cause.
I have recently been prescribed Prednisone. I'm on 40mg/day, tapering off by 5mg/week. I too have noticed this exact same symptom. My libido is slightly down, but I still have a healthy interest in sex and have no problems becoming aroused or getting an erection. My only issue is with orgasm itself. I reach orgasm with the same amount of stimulation and timeframe, but the orgasm itself is very different. I get the feeling of buildup and get the beginning feeling at the "point of no return", but as soon as that threshold is crossed, the sensation disappears suddenly and completely as if the orgasm isn't happening at all. The only signs that it actually is still happening are the ejaculate still coming out and a faint feeling of the actual prostate contractions. Other than that? Nothing. Even the feeling that normally rushes from the core and radiates out to my fingertips and toes is no longer there
so I am not alone.... you are describing excactly my experience after a high dose of drugs I got for some lung problems I had almost a year ago. Always waiting for it to get better - gut it doesnt. A very sudden and a big change in the intensity of my orgasm. Have to check the name of the drug I was prescribed....
I am a female who was prescribed 60 mg of prednisone for about three weeks. Although aroused and interested in sex as usual, there is no energy in my climax. I hope this improves. I am one day with no prednisone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.